MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READ-ID EXTEND II; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READ-ID EXTEND II; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0006456
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on echo v2.0 instrument serial number (b)(4); file showed the camera report optimal and no errors at times of testing.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative results with capture-r read-id extend ii on the galileo echo v2.0 instrument.

Brand Name
CAPTURE-R READ-ID EXTEND II
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8901047
Report Number1034569-2019-00128
Device Sequence Number14087871
Product Code KSZ
UDI-Device Identifier10888234000686
UDI-Public10888234000686
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0006456
Device Lot NumberDN116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR